Constraining Differential Renormalization in Abelian Gauge Theories

A. del Águila, A. Culatti, M. Pérez-Victoria, Ramon Muñoz Tapia

Research output: Contribution to journalArticleResearch

38 Citations (Scopus)
Original languageEnglish
Pages (from-to)263-271
JournalPhysics Letters. B
Volume419
Publication statusPublished - 1 Jan 1998

Cite this

Águila, A. D., Culatti, A., Pérez-Victoria, M., & Muñoz Tapia, R. (1998). Constraining Differential Renormalization in Abelian Gauge Theories. Physics Letters. B, 419, 263-271.